# SDR 210061

- Difficulty date: June 18, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N152CQ
- Make and model: Saab SF340A
- Aircraft serial: 152
- Engine: Ge CT75A2
- Engine time: 24,034 hours, 25,100 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLIGHT 4556 PIT-FWA, DURING CLIMBOUT A DEADHEADING CREW MEMBER SAW A BIRD STRIKE THE LT NACELLE.  FLIGHT ATTENDANT NOTIFIED THE CREW.  THE LT TORQUE STARTED TO DROP WITH AN ASSOCIATED RISE IN TEMPERATURE.  THE CREW WITH ADVICE FROM MOC TURNED BACK TO PIT.  THE A/C LANDED OVERWEIGHT.  A/C TAKEN OUT OF SERVICE.
